# SDR CALA2022102402936

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777
- Aircraft serial: 29480
- Aircraft time: 110,234 hours, 11,395 cycles
- System (JASC): 2310 · HF Communications System
- Part: Sdu
- Part number: NA
- Condition: Inoperative
- Location: Lt Sdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

SATCOM SYSTEM EICAS STATUS SATCOM SYSTEM FAILS OR NO BUS ACTIVITY. REPACED LEFT SDU. OPS CHK GOOD.
